# SDR HNAA2012022800628

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,549 hours, 64,963 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON ENGINE START NR 2 HYD QTY WENT BELOW MIN DISPATCH.  TRANSFER FLUID FROM NR1 TO MEET MIN ON GEAR RETRACTION, NR 2 ENGINE HYD PUMP CAUTION LIGHT ILLUMINATED.  ON GEAR EXTENSION NR 2 ENGINE HYD PUMP NR 2 RUDDER HYD AND RUDDER FULL PRESSURE CAUTION LIGHT ILLUMINATED WITH ASSC DROP NR 2 PRESSURE.  BOTH HYD SYS SERVICED TOP LEVEL. RAN ACFT BOTH ENGS AND ALL FLT CONTROLS CYCLED 20 TIMES.  NO FAULT FOUND BOTH HYD SYS BLED IAW AMM 29-10-00 AND BOTH SYS LEVELS CHECK GOOD FOR SERVICE.  BOTH SYS LEVELS MAINTAINED AND NO CAUTION LIGHTS.
